# SDR 2022FA0000151

- Difficulty date: March 14, 2022
- Submitted: March 14, 2022
- Operation: General aviation
- Aircraft: N913TW
- Make and model: Cessna 680A
- Aircraft serial: 0221
- Aircraft time: 878 hours, 560 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

AFTER DEPARTING BED DURING OUR CLIMB TO ALTITUDE WE RECEIVED NUMEROUS A/I WING HOT R CAS MESSAGES WE RAN THE CHECK LIST FOR ABOVE CAS MESSAGE PERFORMING ACTION DESCRIBED. AFTER CAS MESSAGE REOCCURED WITH ALL ANTI ICE OFF AND REDUCING POWER ON THE RT ENGINE THE CREW DECIDED TO DECLARE AN EMERGENCY.
AFTER DISCUSSING THE SITUATION WITH OPERATIONS THE DECISION WAS MADE TO CHANGE OUR DESTINATION TO RYY BECAUSE THAT WAS THE CLOSEST SUITABLE AIRPORT WITH VFR CONDITIONS NOT REQUIRING A DESCENT THROUGH ICING CONDITION. EVENTUALLY THE CAS MESSAGE WENT OUT AND STAYED OUT. THE FLIGHT PROCEDED WITH OUT FURTHER INCIDENT.
